# SDR SWAA2020062990416

- Difficulty date: June 6, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 146A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO BAY CARGO TRACK, RBL 15, BS 787+5 - 807.   WL 155.   REMOVED AND REPLACED THE CARGO TRACK SECTION IAW SRM 51-40-02-0G-0, 51-40-05-0G-0, AND DWG 146A7501.
